# SDR DALA1256940183

- Difficulty date: November 20, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 91,128 hours, 13,306 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Part number: 112T701012
- Condition: Damaged
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SIDE LINK FITTING INBD AND OTBD LWR TEE CLIPS FASTENER HOLES SEM.  REPAIRED IAW ERA 507545-14AD, REV ORIG SECTION I.
